Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 332, NWS Jackson, MS

July 1, 2017Morehouse Parish, Louisiana; Ashley County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Jul 1, 2017, 4:49 PM CDT for Morehouse Parish, Louisiana; Ashley County, Arkansas. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2017, 4:49 PM CDT (21:49 UTC)
Expired
Jul 1, 2017, 5:45 PM CDT
In force
56 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ashley County, AR, Morehouse Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 187 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 5:00 PM CDTTSTM WND DMG5 Nne Mer Rouge, LASEVERAL TREES WERE BLOWN DOWN ALONG US 165.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1607 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

879 
WUUS54 KJAN 012149
SVRJAN
ARC003-LAC067-012245-
/O.NEW.KJAN.SV.W.0332.170701T2149Z-170701T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
449 PM CDT SAT JUL 1 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southern Ashley County in southeastern Arkansas...
  Morehouse Parish in northeastern Louisiana...

* Until 545 PM CDT

* At 449 PM CDT, a severe thunderstorm was located over Beekman, or 7
  miles north of Bastrop, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* This severe thunderstorm will be near...
  Beekman around 455 PM CDT. 
  Galion around 500 PM CDT. 
  Jones around 535 PM CDT. 
  Berlin around 540 PM CDT. 
  Wilmot around 545 PM CDT. 

Other locations impacted by this severe thunderstorm include Mer
Rouge and Bonita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3315 9211 3316 9214 3321 9213 3314 9146
      3301 9146 3301 9144 3298 9144 3289 9150
      3285 9157 3279 9160 3275 9160 3270 9164
      3268 9162 3278 9206 3284 9206 3287 9208
      3301 9207 3303 9211 3310 9214
TIME...MOT...LOC 2149Z 221DEG 16KT 3288 9188 

HAIL...0.75IN
WIND...60MPH
 
$$

EC
1 follow-up statement
017 
WWUS54 KJAN 012215
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
515 PM CDT SAT JUL 1 2017

ARC003-LAC067-012245-
/O.CON.KJAN.SV.W.0332.000000T0000Z-170701T2245Z/
Ashley AR-Morehouse LA-
515 PM CDT SAT JUL 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHERN ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS AND NORTHERN
MOREHOUSE PARISHES...

At 514 PM CDT, a severe thunderstorm was located near Beekman, or 13
miles southwest of Wilmot, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe storm will be near...
  Jones around 530 PM CDT. 
  Berlin around 535 PM CDT. 
  Wilmot around 545 PM CDT. 

Other locations impacted by this severe thunderstorm include Bonita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3315 9211 3316 9214 3321 9213 3314 9146
      3301 9146 3301 9144 3298 9144 3289 9150
      3285 9157 3293 9202 3301 9207 3303 9211
      3310 9214
TIME...MOT...LOC 2214Z 221DEG 16KT 3297 9179 

HAIL...0.75IN
WIND...60MPH
 
$$

EC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 4:22 PM CDT, 27 minutes earlier.

Area forecast discussion, Jul 1, 4:22 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
422 PM CDT Sat Jul 1 2017

.DISCUSSION...

Tonight and Tomorrow:

Microburst parameters were decent for this afternoon and with a
shortwave approaching, the risk for a few severe may continue
overnight. PW values near 2 inches should yield more torrential
downpours and localized flooding in poor drainage areas. Based on
previous runs and current trends it looks like things are
developing like expected. Earlier higher res models suggested a
break this evening and redevelopment late tonight, based on
current trends not really thinking there will be a big lag. Also
not sure if storms will go overnight into Sunday, since activity
was already going to the west and will likely be in the area well
before midnight. A retrograding surface ridge may limit
convection over the far southwest zones, but does not do much to
change the airmass in the short term or really help to push the
boundary out of the area. The ECMWF and GFS both show the wave to
the west get stalled and not move through until Sunday afternoon,
maintaining rain chances over a larger area. Went with a blend
and kept much of the rain in the north. The higher res output was
generally dry for tomorrow. Tweaked the pops but stuck with
guidance temps. Near 90 still seems good for tomorrow. /7/

Sunday night through next Saturday:

Hot and humid conditions with diurnal storm chances will remain
through the July 4th holiday and through the week. By Sunday, that
trough and surface low over the northern Great Lakes will have
ejected into eastern Canada. The cold front will be draped across
the Appalachians into the mid-Mississippi Valley with strong
surface ridging extending through that area. In addition, surface
and mid-level ridging will be situated over the Gulf of Mexico
with nearly 590-595DM 500mb heights. Models show some of this
surface ridging and slightly drier air advecting in from the south
towards Lake Charles and into the southwest towards Natchez and
the southwestern periphery of northeast Louisiana. This should
limit convection chances there while elsewhere nearly an inch and
three quarters to nearly 2 inch PWs will reside. With plenty of
moisture, bumped up PoPs into likely from a line near Fountain
Hill, Arkansas towards Quitman, MS and north. There could be some
stronger to possibly severe wet microbursts given steeper lapse
rates reflected by upper 20s vertical totals and some modest
flow. There isn't as defined of a shortwave and trough/front as is
the case today but there could be some potential. Will monitor
the trends and may have to introduce something in later forecasts
for possible isolated severe storm potential. In addition, slow
moving storms and high levels of moisture could torrential
downpours and a localized flood threat.

As the ridge builds to our west-southwest by the start of the week,
low-mid level height (700mb and 850mb) and temperature anomalies
will increase. This will lead to some drying in areas to the western
zones while areas to the east convection chances will linger through
mid-week. Expect diurnal thunderstorm chances with lingering
microburst potential through the week, especially over eastern
areas. The most impactful weather looks to be the heat as
temperatures will be in the low-mid 90s with dewpoints in the mid
70s. This will lead to increasing oppressive conditions,
especially Monday through Thursday. Very confident this will be a
concern along and west of the I-55 corridor with a little less
confidence in the east due to increasing coverage of convection.
Any areas on the periphery of any storm could be quite oppressive.
Have continued the heat threat in the HWO/graphics.

Expect hot and humid conditions to continue with slightly cooler
temperatures as a shortwave trough ejects through the mid-
Mississippi Valley. This in addition to an extremely anomalously
strong ridge over the Rockies will amplify the upper trough and
bring NW flow and a cold front down towards the area by late week
into early next weekend. Hopefully this will help temper down our
oppressive heat stress concerns. /DC/EC/

&&

.AVIATION...
18Z TAF discussion:
Scattered to numerous showers and thunderstorms are expected again
this afternoon, with most of the activity diminishing in the
early evening. Models continue to show a disturbance passing to
the northwest of the cwa with convection blowing up the nw
portions of the area and spreading east along the highway 82
corridor. Again, the higher resolution models may be over doing
it, but decided to add showers and thunderstorms around 6z for
GLH, 8z for GWO and after 12z for GTR Sunday morning. Looks like
there could be more stratus tonight, so showed lower ceilings
starting around 10z elsewhere. Low clouds could move in a littler
earlier.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  90  72  93 /  19  27  19  17
Meridian      73  90  72  92 /  20  36  25  29
Vicksburg     74  91  72  93 /  20  31   8  10
Hattiesburg   75  93  72  93 /  21  25  14  26
Natchez       73  90  72  92 /  19  16   8  10
Greenville    74  90  74  92 /  31  37  22  22
Greenwood     73  89  72  92 /  28  39  25  32

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Jul 1, 2:26 PM CDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
226 PM CDT Sat Jul 1 2017

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-021930-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-
226 PM CDT Sat Jul 1 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

Strong to severe storms will be possible through tonight. Damaging
wind gusts to 60 mph and quarter sized hail will be the primary
risks. Torrential rains may lead to localized flooding.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Humid conditions and increasing temperatures may cause heat index
values to peak near 105 degrees each afternoon through mid week.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ072>074-021930-
Marion-Lamar-Forrest-
226 PM CDT Sat Jul 1 2017

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Through the remainder of this afternoon and evening

Strong to severe storms will be possible through this evening.
Damaging wind gusts to 60 mph and quarter sized hail will be the
primary risks. Torrential rains may lead to localized flooding.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Humid conditions and increasing temperatures may cause heat index
values to peak near 105 degrees each afternoon through mid week.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Tropical page...
   www.weather.gov/jan/tropical
National Hurricane Center Home Page...
   www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jul 1, 3:40 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
340 PM CDT SAT JUL 1 2017

MSZ027-028-012115-
Carroll MS-Montgomery MS-
340 PM CDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CARROLL AND WEST CENTRAL
MONTGOMERY COUNTIES UNTIL 415 PM CDT...

At 340 PM CDT, Meteorologists were tracking a strong thunderstorm
near North Carrollton, or 10 miles west of Winona, moving east at 25
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Winona around 400 PM CDT.

Other locations impacted by this storm include Carrollton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3333 9004 3354 9003 3359 8972 3332 8972
TIME...MOT...LOC 2040Z 270DEG 22KT 3345 8990

17
Special weather statement, Jul 1, 3:50 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Jackson MS
350 PM CDT SAT JUL 1 2017

MSZ028-029-032-012115-
Montgomery MS-Choctaw MS-Webster MS-
350 PM CDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHOCTAW...
SOUTHWESTERN WEBSTER AND CENTRAL MONTGOMERY COUNTIES UNTIL 415 PM
CDT...

At 350 PM CDT, Meteorologists were tracking a strong thunderstorm
near Lodi, or 16 miles east of Winona, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Eupora around 410 PM CDT.

Other locations impacted by this storm include Walthall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3366 8926 3333 8927 3338 8965 3340 8965
      3340 8972 3342 8972 3359 8970
TIME...MOT...LOC 2050Z 270DEG 22KT 3348 8944

17
Special weather statement, Jul 1, 4:05 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
405 PM CDT SAT JUL 1 2017

MSZ040-041-012130-
Sharkey MS-Issaquena MS-
405 PM CDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ISSAQUENA AND
WESTERN SHARKEY COUNTIES UNTIL 430 PM CDT...

At 404 PM CDT, Meteorologists were tracking a strong thunderstorm
near Rolling Fork, moving east at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Rolling Fork around 420 PM CDT.
  Anguilla around 430 PM CDT.

Other locations impacted by this storm include Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3276 9103 3291 9104 3301 9081 3273 9075
TIME...MOT...LOC 2104Z 257DEG 21KT 3284 9096

17
Special weather statement, Jul 1, 4:09 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Jackson MS
409 PM CDT SAT JUL 1 2017

MSZ018-019-012145-
Sunflower MS-Bolivar MS-
409 PM CDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUNFLOWER AND
SOUTHEASTERN BOLIVAR COUNTIES UNTIL 445 PM CDT...

At 409 PM CDT, Meteorologists were tracking a strong thunderstorm
near Boyle, or near Cleveland, moving east at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Cleveland and Boyle around 415 PM CDT.
  Renova around 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3360 9083 3376 9089 3388 9059 3361 9059
TIME...MOT...LOC 2109Z 257DEG 21KT 3370 9078

17
Special weather statement, Jul 1, 4:13 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
413 PM CDT SAT JUL 1 2017

LAZ007-012145-
Morehouse LA-
413 PM CDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOREHOUSE PARISH
UNTIL 445 PM CDT...

At 413 PM CDT, Meteorologists were tracking a strong thunderstorm
near Bastrop, moving east at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Bastrop around 420 PM CDT.
  Beekman around 435 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3299 9182 3273 9179 3275 9205 3279 9206
      3280 9205 3281 9206 3284 9207 3284 9206
      3285 9207 3290 9208
TIME...MOT...LOC 2113Z 257DEG 20KT 3283 9200

17
Special weather statement, Jul 1, 4:23 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
423 PM CDT SAT JUL 1 2017

MSZ037-044-045-012200-
Neshoba MS-Attala MS-Leake MS-
423 PM CDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEAKE...
SOUTHEASTERN ATTALA AND NORTHWESTERN NESHOBA COUNTIES UNTIL 500 PM
CDT...

At 423 PM CDT, Meteorologists were tracking a strong thunderstorm
over Renfroe, or 8 miles northwest of Edinburg, moving northeast at
30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Zama around 440 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3275 8948 3291 8959 3306 8935 3300 8932
      3293 8932 3293 8928 3281 8921
TIME...MOT...LOC 2123Z 240DEG 26KT 3288 8946

17

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 4:13 PM CDTSpecial Weather StatementJANMorehouse32 min
Jul 1, 5:31 PM CDTFlash Flood WarningJANMorehouse, Richland3 hr
Jul 1, 3:06 PM CDTSpecial Weather StatementJANChicot24 min
Jul 1, 5:45 PM CDTSpecial Weather StatementJANAshley, Chicot60 min
Jul 1, 6:19 PM CDTSpecial Weather StatementJANDesha56 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.